MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL
Model Number 501004
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr (b)(4) / device 13 of 48 based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
End user reports he feels like he got a defected batch.He said in his latest november order all his catheters he has used so far (has used 48 so far / 52 unused so far from 1 box) feel like they have a ¿sharpness or bur¿ right on the end/ tip area.He can feel it on the catheter with his fingers too.He said he knows right away with initial insertion if they feel like they are scratching him internally.He said he has gotten cut in urethra with use and bled 3-4 x so far because of this.The bleeding stopped on it¿s own each time.He did not need to seek medical intervention.He is taking blood thinners for his heart he said.Consumer is a 75 yr old male, caths 3 a day and has used this product for a long time now with no concerns.
 
Additional Manufacturer Narrative
Mdr 3005778470-2024-01072 / device 13 of 48.Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot.The batch record review indicates no discrepancies.Based on the investigation results the issue is considered to be isolated.This issue will be monitored through the post market product monitoring review process, sop-000741.This issue will be monitored through the post market product monitoring review process.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH OTHER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20920527
Report Number3005778470-2024-01072
Device Sequence Number12859703
Product Code KOD
UDI-Device Identifier00768455145478
UDI-Public00768455145478
Combination Product (Y/N)N
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number501004
Device Lot Number4F05521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale